# SDR ASAA2019040188836

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,515 hours, 11,483 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Key
- Condition: Inoperative
- Location: Display
- Part time: 65,510 hours, 26,938 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS MCDU DEP/ARR AND HOLD BUTTONS INOP. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 802-VERIFIED CAPTS MCDU DEP/ARR AND HOLD BUTTONS FAILED/INOP. REF B737-800 AMM 34-61-01,REPLACED CAPTS CDU. INSTALLATION OPS TEST PASSED. CAPTS MCDU DEP/ARR AND HOLD BUTTONS OPERATE NORMALLY. VERIFIED SOFTWARE 3463-SM1-02 CONFIGURATION, OK FOR SERVICE.
